Top answers from doctors based on your search:
Disclaimer

Can muscle relaxers cause redness and itchiness Could I be allergic to them

A 56-year-old member asked:
Dr. Martin Ostro
48 years experience Allergy and Immunology
Drug rash: Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes. The rash will take about 10 days to app ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr.
Dr. answered
Specializes in
Urticaria: Welts, rashes under the skin that move around the body, or urticaria (hives), usually improves with oral antihistamines such as ranitidine or cetirizi ... Read More
A 31-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run la ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Need a photo or exam: Most infection related rashes cause a generalized exanthem, and allergic rashes from contact or hives are itchy. Ring worm has a circular pattern an ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Muscle soreness: Muscle soreness can be caused by strain or overuse, inflammation from autoimmune diseases or statin medications. If you feel that exercise or strain i ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Yun Tran
Dr. Yun Tran answered
15 years experience Family Medicine
See a doctor: You should see a doctor for an exam
A 41-year-old male asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Insect bite reaction: Fire ants and other insects may result in an insect bite reaction. Take an antihistamine and please see your physician or urgent care right away. Appl ... Read More
A 42-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
No: No it is not suggestive of herpes simplex.
3
3 thanks
A 27-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Difficult to say: It is difficult to say what this could be. It could be urticara. You might want to have this evaluated if it reoccurs.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month